# SDR FDEA201108113230

- Difficulty date: August 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 691487112
- Condition: Corroded
- Location: Bs 700 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED BS700, STRINGER 28L AND INTERCOSTAL. REMOVED SHEAR TIE IAW SRM 51-30-2. FABRICATED SHEAR TIE IAW SRM 53-10-4 FIG   15.  INSTALLED SHEAR TIE IAW SRM 51-30-2  REV 103. REMOVED, FABRICATED NEW   INTERCOSTAL, AND INSTALLED INTERCOSTAL IAW SRM 53-10-2, FIG 3, 51-20-1 AND 51-30-2.
